Filled tear trough 3 wks ago and now very small spot in lower lid. Should I dissolve Restylane in tear trough?

Days later slight swelling went down and noticed a very small spot. The dr told me to push hard on it but it seems to have migrated up towards my lower lid. Sometimes it is more noticeable and slightly red. I went back to the dr who is out of town - The nurse thought its the filler and told me to push down on it. I did that for a few days but it's still there. I'm waiting to see my dr next week and wondering if it should be dissolved or is it better to wait for it to naturally dissolve?

Doctor Answers 5

Small area of Restylane in Tear Trough that is a bump

If there is a small area of Restylane that needs to be dissolved then I would definitely have it injected with Vitrase.  Since this can be tricky please consult an experienced dermatologist.  Best, Dr. Green

Restylane injection into tear trough with bump

Thank you for sharing your case. You should do nothing until your doctor is back in town and can evaluate you. If the bump is minimal, leave it alone. If it is bothersome, your doctor can inject Hyaluronidase to dissolve it. Make sure a doctor experienced with this delicate area performs your treatments. 
Good luck,

Restylane for tear troughs

Wait to be assessed by your doctor.  If the bump is obvious, then it should be dissolved; otherwise, it may last for more than a year.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 22 reviews

You might also like...

Nodule after restylane

Under eye area is difficult to treat and obtain good results.  the area you are describing is filler and can be dissolved quickly with hyaluronidase. but if you want to wait it will eventually go away although it may take months

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 1 review

Nodule after Restylane in the tear troughs

Restylane can be a great option to filler tear trough hollows; however, it is a complicated area to inject for some injectors.  Superficial placement of filler can lead to visible product or a nodule.  Generally, massaging these areas will have no effect on them and may only increase the chance of bruising and swelling.   It may take months to dissipate.  Hyaluronidase injections work very quickly and can be used in small amounts to spot reduce unwantedd amounts of filler.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.